# SDR 99ZZZX511

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8073J
- Make and model: Piper PA60600
- Aircraft serial: 600556180
- Engine: Lyc IO540K1J5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT DOWN IN-FLIGHT.  ICE FOUND IN INDUCTION AIR FILTER, ALTERNATE AIR, AND FUEL SERVO.  INSPECTION OF RIGHT ENGINE FOUND SAME CONDITION.  AIRCRAFT OPERATING IN SNOW CONDITIONS.  SUBMITTER RECOMMENDED INSPECTION OF INDUCTION SYSTEM AFTER FLIGHT IN KNOWN ICING CONDITIONS, RE-DESIGN OF SYSTEM, OR CHANGES IN P.O.H.
